Alert archive / Louisiana / Tornado Warnings in 2015
Tornado Warning 22, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Oct 31, 2015, 8:46 AM CDT for Rapides Parish, Vernon Parish, Louisiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2015, 8:46 AM CDT (13:46 UTC)
- Expired
- Oct 31, 2015, 9:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Rapides Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 31 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 6:54 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1182 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 556 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 15.9
The text
As transmitted, in the capitals the NWS used until 2016.
573
WFUS54 KLCH 311346
TORLCH
LAC079-115-311430-
/O.NEW.KLCH.TO.W.0022.151031T1346Z-151031T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
846 AM CDT SAT OCT 31 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
NORTHWESTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
* UNTIL 930 AM CDT
* AT 846 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR LACAMP...OR 8 MILES SOUTHEAST OF SLAGLE...
MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
LACAMP AROUND 850 AM CDT.
LEANDER AROUND 855 AM CDT.
SIEPER AND HUTTON AROUND 905 AM CDT.
CLIFTON AROUND 910 AM CDT.
FLATWOODS AROUND 925 AM CDT.
LENA AROUND 930 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SIMPSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3149 9270 3150 9268 3147 9271 3145 9270
3145 9268 3140 9269 3140 9267 3139 9265
3140 9256 3103 9295 3112 9313 3137 9307
3135 9295 3137 9295 3137 9292 3139 9291
3139 9289 3142 9287 3142 9285 3152 9272
TIME...MOT...LOC 1346Z 209DEG 27KT 3115 9300
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
MMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Oct 31, 7:49 AM CDT, 57 minutes earlier.
Area forecast discussion, Oct 31, 7:49 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
749 AM CDT SAT OCT 31 2015
.DISCUSSION...
FOR THE 12Z TAF PACKAGE.
&&
.AVIATION...
MOST CONVECTION HAS LIFTED NORTH OF THE COASTAL TERMINALS...WITH
KAEX LOOKING TO BE UNDER THE GUN FOR THE NEXT SEVERAL HRS. TIMING
OF ACTIVITY AT THE COASTAL SITES WAS BASED ON A BLEND OF LATEST
GUIDANCE...AND REPRESENTED A BEST EFFORT TO NARROW DOWN THE TIME
PERIOD OF MOST LIKELY IMPACTS.
13
&&
.PREV DISCUSSION... /ISSUED 540 AM CDT SAT OCT 31 2015/
DISCUSSION...
LATEST WATER VAPOR SATELLITE IMAGERY/UPPER AIR ANALYSIS SHOWED AN
ELONGATED POSITIVELY TILTED TROF STRETCHING FROM THE NORTHERN
PLAINS/UPPER MIDWEST SOUTHWARD TO NEAR THE SOUTHERN BAJA. TOW
DISTINCT SHORTWAVES/VORT MAXES ARE EVIDENT...ONE NEAR THE NORTH
DAKOTA/CANADIAN BORDER...AND THE OTHER EMBEDDED WITHIN THE BASE OF
THE TROF OVER NW MEXICO. DOWNSTREAM OF THE TROF AXIS...A 40-50KT
LLJ WAS NOTED ACROSS EAST TEXAS WRN LA...WHICH IS HELPING FUNNEL
RICH GULF MSTR INTO THE REGION...WHICH IS PROGGED TO BOOST PWATS
INTO THE 2 TO 2.5 INCH RANGE...EXCEEDING CLIMO NORMALS FOR THIS
TIME OF YEAR.
AT THE SFC...WARM FRONT IS EVIDENT IN SFC OBS AND RADAR IMAGERY
CURRENTLY LIFTING NORTH THROUGH CENTRAL LA...WITH AN UPSTREAM N-S
ORIENTED CDFNT NOTED OVER CENTRAL TX.
INITIAL ROUND OF SHOWERS AND EMBEDDED THUNDERSTORMS UNDERWAY
ACROSS EAST TEXAS AND WESTERN/CENTRAL LOUISIANA...FUELED BY THE
AFOREMENTIONED LLJ AND RESULTING WAA REGIME...AND SUBTLE IMPULSES
TRANSLATING THROUGH THE SW MID/UPPER LEVEL FLOW ALOFT. MOST
VIGOROUS CONVECTION THUS FAR OCCURRING OVER SOUTHEAST TEXAS...BUT
THAT IS EXPECTED TO CHANGE WITH THE NWD DEPARTURE OF THE WMFNT
ALLOWING FOR GREATER DESTABILIZATION TO OCCUR WITHIN A STRONGLY
SHEARED ENVIRONMENT. INSTABILITY IS PROGGED TO BE AN OVERALL
LIMITING FACTOR...ALONG WITH WINDS GRADUALLY VEERING WITH TIME
WITH THE APPROACH OF THE UPPER TROF. NONETHELESS...CONCUR WITH SPC
ASSESSMENT OF SVR POTENTIAL AND PLACEMENT OF ENTIRE AREA IN SLGT
RISK...WITH TORNADO/DAMAGING WINDS THE PRIMARY SEVERE WEATHER
HAZARDS. THE HIGH PWATS WILL ALSO RESULT IN CONVECTION BEING
VERY EFFICIENT AT RAIN PRODUCTION...WITH THUNDERSTORMS CAPABLE OF
EXTREME RAINFALL RATES.
CDFNT...AND ASSOCIATED N-S BAND OF CONVECTION OVER CENTRAL TX...IS
PROGGED TO CONTINUE EASTWARD TODAY...THOUGH HOW QUICKLY REMAINS A
BIT UNCERTAIN WITH MODELS OFFERING VARIOUS SOLUTIONS AS THE BASE
OF THE UPPER TROF OUT WEST BEGINS TO CUT OFF AS IT PIVOTS THROUGH
WEST TX AND NRN MEXICO...AND A FRONTAL WAVE OR TWO DEVELOP AND
LIFT NORTH ALONG THE BOUNDARY. BOTH OF THESE WOULD TEND TO SLOW
THE EASTWARD PROGRESSION. A GENERAL CONSENSUS PUSHES THE BULK OF
THE RAINFALL OUT OF EAST TX AND WRN LA INTO CENTRAL/SOUTH
CENTRAL/SOUTHEAST LA THIS EVENING...WITH THE FORECAST BECOMING A
LITTLE MORE UNCERTAIN AFTER MIDNIGHT AS THERE IS MORE OF A SPLIT
IN THE GUIDANCE. HAVE HELD OF EXTENDING THE FFA BEYOND ITS
CURRENT END TIME OF 7 PM...AND WILL LET THE DAY CREW FURTHER
EVALUATE HOW THINGS EVOLVE TODAY.
RAINS MAY LINGER INTO SUNDAY AS WELL...ESPECIALLY OVER NORTHERN
AND EASTERN ZONES...BEFORE DRIER AIR FINALLY PUSHES IN SUNDAY
NIGHT INTO MONDAY.
REST OF THE WEEK LOOKS UNEVENTFUL...WITH GOOD RAIN CHANCES
RETURNING TOWARD NEXT WEEKEND AS ANOTHER UPPER TROF APPROACHES.
13
MARINE...
MODERATE AND GUSTY SOUTH WINDS WILL CONTINUE THIS MORNING AHEAD OF
AN APPROACHING COLD FRONT...WEAKENING A BIT THIS AFTERNOON AS THE
PRESSURE GRADIENT OVER THE AREA RELAXES. WITH THE ONSHORE FLOW...TIDAL
WATERS WILL CONTINUE TO PILE UP ALONG THE COAST...WITH WATER
LEVELS RUNNING ABOUT ONE TO TWO FEET ABOVE PREDICTED VALUES.
THESE ELEVATED WATER LEVELS WILL PERSIST THROUGH TONIGHT UNTIL
OFFSHORE FLOW DEVELOPS AS THE FRONT MOVES THROUGH THE REGION.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TOMORROW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 77 67 73 58 / 100 60 60 40
LCH 79 69 76 61 / 100 60 40 20
LFT 80 70 74 61 / 100 90 80 30
BPT 79 68 76 61 / 100 40 30 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ027>033-
041>045-052>055-073-074.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR LAZ052>054-073-
074.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ180-201-215-
216-259>262.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SUNDAY FOR TXZ215.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ450-452-
455-470-472-475.
SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR
GMZ430-432-435.
&&Hazardous weather outlook, Oct 31, 5:54 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 554 AM CDT SAT OCT 31 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 011100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND TORNADOES THE PRIMARY HAZARDS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TODAY FOR THE RISK OF LOCALLY HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED...WITH LOCALLY 4 TO 6 INCHES POSSIBLE. THE WATCH MAY NEED TO BE EXTENDED THROUGH TONIGHT FOR PARTS OF EAST AND SOUTH CENTRAL LOUISIANA. A COASTAL FLOOD ADVISORY IS IN EFFECT. MODERATE TO STRONG ONSHORE FLOW WILL RESULT IN TIDES RUNNING 1 TO 2 FEET ABOVE NORMAL...WITH ACTUAL TIDES REACHING 3 TO 4 FT MLLW AT THE TIME OF PREDICTED HIGH TIDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL MAY LINGER INTO SUNDAY MORNING FOR PARTS OF SOUTH CENTRAL LOUISIANA. OTHERWISE...ONLY LIGHT RAIN IS EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-011100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRAIGHT LINE WINDS AND WATERSPOUTS THE PRIMARY HAZARDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TODAY AS SOUTH WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED. WINDS SHOULD GRADUALLY DECREASE THROUGH THE DAY AS THE PRESSURE GRADIENT WEAKENS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS SHOULD BE ALERT FOR THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT. 13
In the hours before
Local storm report, Oct 31, 7:23 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
723 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLASH FLOOD ROSEPINE 30.92N 93.28W
10/31/2015 VERNON LA 911 CALL CENTER
REPORT ON FLOODING ON HWY 171 IN ROSEPINE
&&
TWHLocal storm report, Oct 31, 8:12 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
812 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 3 SSW BUNA 30.40N 93.98W
10/31/2015 JASPER TX PUBLIC
PUBLIC REPORTS PARTS OF CR 784 FLOODED
&&
TWHSpecial weather statement, Oct 31, 8:15 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
815 AM CDT SAT OCT 31 2015
LAZ028-029-311400-
RAPIDES LA-AVOYELLES LA-
815 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAPIDES AND NORTHWESTERN
AVOYELLES PARISHES UNTIL 900 AM CDT...
AT 814 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF ELMER...OR 10 MILES NORTH OF GLENMORA...MOVING
NORTHEAST AT 60 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...EFFIE...BALL...LECOMPTE...KOLIN...ELMER...
LIBUSE...RUBY...KINGSVILLE...PARADISE...DEVILLE...HOLLOWAY...
POLAND...ESLER REGIONAL AIRPORT...TIOGA...CENTERPOINT...WOODWORTH AND
FOREST HILL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR CENTRAL
LOUISIANA.
LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
3141 9215 3127 9203 3097 9248 3111 9270
3143 9243 3148 9219
TIME...MOT...LOC 1314Z 218DEG 62KT 3113 9256
06Special weather statement, Oct 31, 8:20 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
820 AM CDT SAT OCT 31 2015
LAZ027-028-030-311400-
RAPIDES LA-BEAUREGARD LA-VERNON LA-
820 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VERNON...NORTHEASTERN
BEAUREGARD AND NORTHWESTERN RAPIDES PARISHES UNTIL 900 AM CDT...
AT 820 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRAVENS...OR NEAR FORT POLK...MOVING NORTHEAST AT 60 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT POLK...LACAMP...FULLERTON...GARDNER...LEANDER...CRAVENS...
OTIS...FLATWOODS...CLIFTON...SIEPER AND SIMPSON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHWESTERN
LOUISIANA.
LAT...LON 3144 9283 3127 9261 3086 9311 3098 9326
3139 9290 3139 9289 3141 9288 3141 9287
3142 9287 3142 9285 3143 9284 3143 9283
TIME...MOT...LOC 1320Z 221DEG 51KT 3099 9312
06Special weather statement, Oct 31, 8:23 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
823 AM CDT SAT OCT 31 2015
LAZ027-030-TXZ180-201-216-259>262-311415-
BEAUREGARD LA-VERNON LA-NORTHERN JASPER TX-TYLER TX-
SOUTHERN JASPER TX-SOUTHERN NEWTON TX-ORANGE TX-NORTHERN NEWTON TX-
HARDIN TX-
823 AM CDT SAT OCT 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VERNON AND
NORTHWESTERN BEAUREGARD PARISHES...SOUTHEASTERN TYLER...NORTHWESTERN
ORANGE...NORTHERN HARDIN...JASPER AND NEWTON COUNTIES UNTIL 915 AM
CDT...
AT 822 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EBENEZER TO MAGNOLIA
SPRINGS TO SARATOGA...AND MOVING EAST AT 60 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...JASPER...SILSBEE...NEWTON...KIRBYVILLE...
KOUNTZE...MERRYVILLE...FRED...SARATOGA...BON WEIR...BUNA...
BURKEVILLE...EVADALE...CALL...TOLEDO BEND DAM...ROGANVILLE...CANEY
HEAD...MAYFLOWER AND OLD SALEM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR SOUTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHWESTERN LOUISIANA AND SOUTHEASTERN TEXAS.
LAT...LON 3074 9411 3108 9414 3117 9369 3118 9360
3117 9358 3120 9354 3123 9341 3081 9338
3024 9395 3021 9462
TIME...MOT...LOC 1322Z 262DEG 51KT 3102 9408 3075 9405 3028 9451
06Local storm report, Oct 31, 8:39 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
839 AM CDT SAT OCT 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM FLASH FLOOD SARATOGA 30.28N 94.53W
10/31/2015 HARDIN TX DEPT OF HIGHWAYS
WATER OVER FM 770 NEAR SARATOGA.
&&
BRAZZELLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 9:45 PM CDT | Gale Warning | LCH | 9 hr | |
| Oct 30, 9:45 PM CDT | Small Craft Advisory | LCH | 18 hr | |
| Oct 31, 6:14 AM CDT | River Flood Warning | LCH | Calcasieu | 10 days |
| Oct 31, 6:43 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 32 min |
| Oct 31, 7:00 AM CDT | Flash Flood Warning | LCH | Beauregard | 6 hr |
| Oct 31, 7:16 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 44 min |
| Oct 31, 7:24 AM CDT | Flash Flood Warning | LCH | Vernon | 5 hr |
| Oct 31, 7:28 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 17 min |
| Oct 31, 8:12 AM CDT | Flash Flood Warning | LCH | Beauregard, Vernon | 5 hr |
| Oct 31, 8:15 AM CDT | Special Weather Statement | LCH | Rapides | 45 min |
| Oct 31, 8:20 AM CDT | Special Weather Statement | LCH | Vernon | 40 min |
| Oct 31, 8:37 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 14 days |
| Oct 31, 8:37 AM CDT | River Flood Warning | LCH | Calcasieu | 15 days |
| Oct 31, 8:37 AM CDT | River Flood Warning | LCH | Vernon | 5 days |
| Oct 31, 8:47 AM CDT | Tornado Warning | LCH | Beauregard | 28 min |
| Oct 31, 9:11 AM CDT | Tornado Warning | LCH | Vernon | 49 min |
| Oct 31, 9:18 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 27 min |
| Oct 31, 9:29 AM CDT | Flash Flood Warning | LCH | Rapides, Vernon | 3 hr |
| Oct 31, 9:48 AM CDT | Special Weather Statement | LCH | Beauregard | 42 min |
| Oct 31, 9:55 AM CDT | Special Weather Statement | LCH | Vernon | 50 min |
| Oct 31, 10:00 AM CDT | Severe Thunderstorm Warning | LCH | Vernon | 30 min |
| Oct 31, 10:23 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 37 min |
| Oct 31, 10:28 AM CDT | Tornado Warning | LCH | Rapides | 22 min |
| Oct 31, 10:53 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 67 min |
| Oct 31, 11:00 AM CDT | Flash Flood Warning | LCH | Rapides | 90 min |
| Oct 31, 11:01 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Saint Landry | 59 min |
| Oct 31, 11:02 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu | 88 min |
| Oct 31, 11:07 AM CDT | Special Weather Statement | LCH | Cameron | 38 min |
| Oct 31, 11:35 AM CDT | River Flood Warning | LCH | Beauregard | 5 days |
| Oct 31, 11:35 AM CDT | River Flood Warning | LCH | Rapides | 16 days |
| Oct 31, 11:59 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Lafayette, Saint Landry | 46 min |
| Oct 31, 12:42 PM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Cameron, Rapides, Vernon | 6 hr |
| Oct 31, 12:55 PM CDT | Special Weather Statement | LCH | Saint Martin | 35 min |
| Oct 31, 1:03 PM CDT | Special Marine Warning | LCH | 27 min | |
| Oct 31, 1:35 PM CDT | Areal Flood Advisory | LCH | Calcasieu, Cameron, Jefferson Davis | 115 min |
| Oct 31, 2:02 PM CDT | Special Weather Statement | LCH | Saint Martin | 43 min |
| Oct 31, 2:09 PM CDT | Special Marine Warning | LCH | 36 min | |
| Oct 31, 2:17 PM CDT | Special Marine Warning | LCH | 43 min | |
| Oct 31, 2:50 PM CDT | Special Marine Warning | LCH | 55 min | |
| Oct 31, 4:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Oct 31, 5:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Oct 31, 6:09 PM CDT | Areal Flood Warning | LCH | Beauregard, Calcasieu, Cameron, Jefferson Davis, Rapides, Vernon | 24 hr |
Nearby
Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.